# SDR ASAA2018021523591

- Difficulty date: February 15, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 20,442 hours, 6,731 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: CA24402
- Condition: Broken
- Location: Fire Detector
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER TWO FIRE WARNING,  TEE HANDLE WILL NOT ILLUMINATE WITH "OVHT DET SWITCH IN THE NORMAL POSITION. UPON PLACING THE OVHT DET SWITCH TO THE B POSITION A FAULT LIGHT ILLUMINATES. THE TEST IS SATISFACTORY WITH THE OVERHEAT DET SWITCH IN THE A POSITION.  ACFT GROUNDED.  VERIFIED DISCREPANCY. TROUBLESHOT AND FOUND CORE FIRE DETECTION HARNESS MW0326 WITH A BROKEN LUG AT THE 11 O'CLOCK CONNECTION. REPLACED NR 2 ENG MW0326 HARNESS IAW AMM 26-11-02.  PLACED THE NR 2 OVERHEATT DETECTOR SWITCHED BACK TO NORMAL POSITION. ENGINE FIRE DETECTION OPS TESTED NORMAL IAW AMM 26-11-00.
